Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Herniated , ruptured discs in back. On medicines. Getting stomach problems. Having ulcers. Caused by medicines?

Hi! My name is Kelly and I m a 56 yr old female with 2 herniated discs and 2 ruptured discs in my lower back. Plus, herniated discs in neck and bone spurs. I am on so much medication I am starting to get stomach problems. I ve been on these meds starting when I had knee replacement 2009. Here are some of the meds, Topiramate 25 mg a day, Cymbalta 60mg, OxyContin 80mg 2 times a day, Oxycodone 15mg 2 every 6 hours, Carisoprol 10mg 1-4 every 4 hours plus a bunch of other meds for b/p etc. can all these pain meds be giving me an ulcer. I have to go in for an upper GI Endoscopy and have had some ulcers starting from 3rd grade. I m planning on getting off these soon and trying Suboxene. If that doesn t work it s a morphine implant. It sucks to be me. Thank you for your time.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

You have degenerative disc disease in the form of disc prolapse and bony spur.
You are much dependent on medicines.
You should concentrate more on physiotherapy. Ultrasound therapy and TENS will help you.
Exercise should be started after stabilizing pain.
Surgical methods can be considered if your pain is so distressing.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor